Skip to Content

I have had a persistent cough and wheezing could any of my meds or a combination of them be causing?

Responses (1)

chuck1957 16 Dec 2015

Yes; There are some medications that can cause this go to the top of the page and look for Interaction checker click on that and type in all of the meds you take one by one when you have all them in hit the bottom button that says check for Interactions. If you need help please post again and one of us well help you but we need all the names of the medications your taking or if you get them all from one pharmacy which is the way you should be getting them. Call your Pharmacy and ask the Pharmacist. Chuck1957

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can coreg make copd or asthma worse?

Posted 18 Feb 2011 1 answer

Hollow-sounding cough and wheezing?

Posted 11 Jun 2013 1 answer

Asthma Attack After Coughing?

Posted 29 Mar 2016 4 answers